American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 161 found      Go to page: < 2 3 4 5 6

[121] Greg Fee and Andrew Granville. The prime factors of Wendt's binomial circulant determinant . Math. Comp. 57 (1991) 839-848. MR 1094948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] R. Ernvall and T. Metsänkylä. Cyclotomic invariants for primes between $125\,000$ and $150\,000$ . Math. Comp. 56 (1991) 851-858. MR 1068819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] F. Diaz y Diaz. A table of totally real quintic number fields . Math. Comp. 56 (1991) 801--808, S1--S12. MR 1068820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Gilbert W. Fung and H. C. Williams. On the computation of a table of complex cubic fields with discriminant $D>-10\sp 6$ . Math. Comp. 55 (1990) 313-325. MR 1023760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Eric Bach. Explicit bounds for primality testing and related problems . Math. Comp. 55 (1990) 355-380. MR 1023756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] J. Buchmann, J. W. Sands and H. C. Williams. $p$-adic computation of real quadratic class numbers . Math. Comp. 54 (1990) 855-868. MR 1010596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] A.-M. Bergé, J. Martinet and M. Olivier. The computation of sextic fields with a quadratic subfield . Math. Comp. 54 (1990) 869-884. MR 1011438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Bettina Just. Integer relations among algebraic numbers . Math. Comp. 54 (1990) 467-477. MR 993930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Johannes Buchmann and H. C. Williams. On the computation of the class number of an algebraic number field . Math. Comp. 53 (1989) 679-688. MR 979937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] I. Gaál and N. Schulte. Computing all power integral bases of cubic fields . Math. Comp. 53 (1989) 689-696. MR 979943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Erich Kaltofen and Heinrich Rolletschek. Computing greatest common divisors and factorizations in quadratic number fields . Math. Comp. 53 (1989) 697-720. MR 982367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] J. Buchmann, M. Pohst and J. von Schmettow. On the computation of unit groups and class groups of totally real quartic fields . Math. Comp. 53 (1989) 387-397. MR 970698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Johannes Buchmann and David Ford. On the computation of totally real quartic fields of small discriminant . Math. Comp. 52 (1989) 161-174. MR 946599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] James L. Hafner and Kevin S. McCurley. A rigorous subexponential algorithm for computation of class groups . J. Amer. Math. Soc. 2 (1989) 837-850. MR 1002631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Johannes Buchmann and Attila Pethő. Computation of independent units in number fields by Dirichlet's method . Math. Comp. 52 (1989) 149--159, S1--S14. MR 971408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] R. Creutzburg and M. Tasche. Parameter determination for complex number-theoretic transforms using cyclotomic polynomials . Math. Comp. 52 (1989) 189-200. MR 946602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] A. J. Stephens and H. C. Williams. Computation of real quadratic fields with class number one . Math. Comp. 51 (1988) 809-824. MR 958644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Joseph H. Silverman. Computing heights on elliptic curves . Math. Comp. 51 (1988) 339-358. MR 942161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Pascual Llorente and Jordi Quer. On totally real cubic fields with discriminant $D<10\sp 7$ . Math. Comp. 50 (1988) 581-594. MR 929555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] H. C. Williams. Corrigenda: ``Computation of the class number and class group of a complex cubic field'' [Math.\ Comp.\ {\bf 45} (1985), no.\ 171, 223--231; MR0790655 (86m:11078)] by G.\ W.\ Dueck and Williams . Math. Comp. 50 (1988) 655-657. MR 929564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Johannes Buchmann and H. C. Williams. On the infrastructure of the principal ideal class of an algebraic number field of unit rank one . Math. Comp. 50 (1988) 569-579. MR 929554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] A. J. Stephens and H. C. Williams. Some computational results on a problem concerning powerful numbers . Math. Comp. 50 (1988) 619-632. MR 929558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Kenneth Hardy, R. H. Hudson, D. Richman, Kenneth S. Williams and N. M. Holtz. Calculation of the class numbers of imaginary cyclic quartic fields . Math. Comp. 49 (1987) 615-620. MR 906194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] R. Ernvall and T. Metsänkylä. A method for computing the Iwasawa $\lambda$-invariant . Math. Comp. 49 (1987) 281-294. MR 890270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Johannes Buchmann and H. C. Williams. On principal ideal testing in totally complex quartic fields and the determination of certain cyclotomic constants . Math. Comp. 48 (1987) 55-66. MR 866098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Johannes Buchmann. The computation of the fundamental unit of totally complex quartic orders . Math. Comp. 48 (1987) 39-54. MR 866097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] T. W. Cusick and Lowell Schoenfeld. A table of fundamental pairs of units in totally real cubic fields . Math. Comp. 48 (1987) 147-158. MR 866105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] H. Cohen and J. Martinet. Class groups of number fields: numerical heuristics . Math. Comp. 48 (1987) 123-137. MR 866103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Duncan A. Buell. Class groups of quadratic fields. II . Math. Comp. 48 (1987) 85-93. MR 866100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] M. Pohst. On computing isomorphisms of equation orders . Math. Comp. 48 (1987) 309-314. MR 866116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 161 found      Go to page: < 2 3 4 5 6